×

zbMATH — the first resource for mathematics

A piecewise construction of permutation polynomials over finite fields. (English) Zbl 1254.05008
Summary: We describe a piecewise construction of permutation polynomials over a finite field \(\mathbb{F}_{q}\) which uses a subgroup of \(\mathbb{F}_q^\ast\), a “selection” function, and several “case” functions.
Permutation polynomials obtained by this construction unify and generalize several recently discovered families of permutation polynomials.

MSC:
11T06 Polynomials over finite fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Akbary, A.; Ghioca, D.; Wang, Q., On constructing permutations of finite fields, Finite fields appl., 17, 51-67, (2011) · Zbl 1281.11102
[2] Brioschi, F., Des substitutions de la forme \(\theta(r) \equiv \varepsilon(r^{n - 2} + a r^{\frac{n - 3}{2}})\) pour un nombre n premier de lettres, Math. ann., 2, 467-470, (1870)
[3] Brioschi, F., Un teorema sulla teoria delle sostituzioni, Rend. reale ist. lombardo sci. lett. (2), 12, 483-485, (1879) · JFM 11.0102.01
[4] Carlitz, L., Some theorems on permutation polynomials, Bull. amer. math. soc., 68, 120-122, (1962) · Zbl 0217.33003
[5] Carlitz, L., Permutations in finite fields, Acta sci. math. (Szeged), 24, 196-203, (1963) · Zbl 0146.06702
[6] Carlitz, L.; Wells, C., The number of solutions of a special system of equations in a finite field, Acta arith., 12, 77-84, (1966/1967) · Zbl 0147.04003
[7] Grandi, A., Un teorema sulla rappresentazione analitica delle sostituzioni sopra un primo di elementi, Giorn. mat. battaglini, 19, 238-245, (1881) · JFM 13.0118.02
[8] Grandi, A., Generalizzazione di un teorema sulla rappresentazione analitica delle sostituzioni, Rend. reale ist. lombardo sci. lett. (2), 16, 101-111, (1883) · JFM 15.0116.01
[9] Helleseth, T.; Zinoviev, V., New Kloosterman sums identities over \(\mathbb{F}_{2^m}\) for all m, Finite fields appl., 9, 187-193, (2003) · Zbl 1081.11077
[10] Hou, X., Two classes of permutation polynomials over finite fields, J. combin. theory ser. A, 118, 448-454, (2011) · Zbl 1230.11146
[11] Lausch, H.; Nöbauer, W., Algebra of polynomials, (1973), North-Holland Amsterdam · Zbl 0283.12101
[12] Niederreiter, H.; Robinson, K.H., Complete mappings of finite fields, J. austral. math. soc. ser. A, 33, 197-212, (1982) · Zbl 0495.12018
[13] Yuan, J.; Ding, C.; Wang, H.; Pieprzyk, J., Permutation polynomials of the form \((x^p - x + \delta)^s + L(x)\), Finite fields appl., 14, 482-493, (2008) · Zbl 1211.11136
[14] Yuan, P.; Ding, C., Permutation polynomials over finite fields from a powerful lemma, Finite fields appl., 17, 560-574, (2011) · Zbl 1258.11100
[15] Zha, Z.; Hu, L., Two classes of permutation polynomials over finite fields, Finite fields appl., 18, 4, 781-790, (2012) · Zbl 1288.11111
[16] Zeng, X.; Zhu, X.; Hu, L., Two new permutation polynomials with the form \((x^{2^k} + x + \delta)^s + x\) over \(\mathbb{F}_{2^n}\), Appl. algebra engrg. comm. comput., 21, 145-150, (2010) · Zbl 1215.11116
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.